# SDR CALA2012112600819

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 480 BETWEEN STRINGERS 8R AND 9R CRACKED AT AIR CONDITIONING OUTLET ATTACH BRACKET REF STEP 7 OF EA 5310-04716 REV D OP 1 FRAME 480 R HAS BEEN REPAIRED IAW ECRA 5310-05616.
